American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Emilio A. Lauret. An asymptotic formula for representations of integers by indefinite hermitian forms. Proc. Amer. Math. Soc. 142 (2014) 1-14.
Abstract, references, and article information
View Article: PDF

[3] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information
View Article: PDF

[4] Pierre Bérard and Ricardo Sa Earp. Lindelöf’s theorem for hyperbolic catenoids. Proc. Amer. Math. Soc. 138 (2010) 3657-3669. MR 2661564.
Abstract, references, and article information
View Article: PDF

[5] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information
View Article: PDF

[6] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information
View Article: PDF

[7] Xiaodong Cao. First eigenvalues of geometric operators under the Ricci flow. Proc. Amer. Math. Soc. 136 (2008) 4075-4078. MR 2425749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ana-Maria Matei. Boundedness of the first eigenvalue of the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2183-2192. MR 2137886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. Goette and U. Semmelmann. The point spectrum of the Dirac operator on noncompact symmetric spaces. Proc. Amer. Math. Soc. 130 (2002) 915-923. MR 1866049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Johan Tysk. Finiteness of index and total scalar curvature for minimal hypersurfaces . Proc. Amer. Math. Soc. 105 (1989) 429-435. MR 946639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1